# SDR 29GA2014100100001

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 33,972 hours, 45,095 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Autofeather
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE AUTOFEATHERED ON SHORT FINAL WITH THE POWER AT IDLE.  ADJUSTED PEDESTAL ARMING SWITCHES.
